# SDR C2XA04CL102

- Difficulty date: October 6, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N14516
- Make and model: Emb EMB-135LR
- Aircraft serial: 145323
- Aircraft time: 8,137 hours, 7,185 cycles
- Engine: Allsn AE3007A
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE APU SHUTDOWN IN FLIGHT WITH A STRONG FUEL ODOR IN THE COCKPIT.  MAINTENANCE PERFORMED A OPERATIONAL CHECK OF THE APU.   NO FUEL ODOR WAS PRESENT.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  SDR REMAINS OPEN PENDING ADDITIONAL INFORMATION.
